| Model Number |
2C8537 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that air was observed entering a continu-flo solution set.The event occurred after priming an iv emend infusion.The tubing was clamped, loaded into the infusion pump, and hung on an iv pole; subsequently, the nurse noted that fluid continued to drip from the end of the tubing, and air was observed reentering the tubing.The nurse then clamped the end of the tubing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured march 11-12, 2026.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.